Results 1 to 2 of 2
Adverse Reaction to Suboxone OR anxiety?
  1. #1
    justshell is offline New Member
    Join Date
    Jul 2011
    Posts
    3

    Exclamation Adverse Reaction to Suboxone OR anxiety?

    Hi I just left the dr and I am wondering if what the deal is with this whole mess. On monday I took my last methadone dose of 30 mgs and on thursday was inducted on 6 mgs of suboxone. Well the wd's wernt bad I wasnt anxious at all. I have never had any history of anxiety at all. But this is a very hard time for me right now. well later on thrsday I felt my chest tighten on the sides of my ribs. Enough to feel mild respritory distress. But I also just put down my black lab. I held him while they did it and it was very hard. So I thought i was upset...anyhow I went in on friday and dosed again on 6 mgs of suboxone and within a few hours my chest tightened up worse to the point of pain, and i could feel my throat and airway swell. I panted like a dog for hours and was stressed and scared. Didnt go to er bc I didnt want to be treated like ????. I went in today and they think i am having anxiety...as far as side effects I had none besides those which i already described..no rash or swelling any where else. I need to be on suboxone as i start my second semester of nursing school on monday. they want to try again with the suboxone in december and just have me take methadone until december. But as with allergies each time i take it the reaction gets worse...i dont want to die for sure. I have no history of panic attacks or anxiety,,,i am a pretty level headed person , but the dr said this doesnt matter. she said a reaction like this is extremly rare and with no other side effects (rash) ect..doesnt believe it was adverse. So what do you all think...am i an idiot to try again..i am still feeling effects right now but they are not as bad as yesterday. And if i fall asleep i can finally breath normally...but i also noticed the symptoms came in cycles or relaxion..i would think it was over , and then it restarted but not as intence. Any info would help please!! I jst took two benadril just in case.. this is the only thing i was taken besides the sub.
    Last edited by justshell; 08-13-2011 at 10:15 AM.
    Its just me..

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by justshell View Post
    Hi I just left the dr and I am wondering if what the deal is with this whole mess. On monday I took my last methadone dose of 30 mgs and on thursday was inducted on 6 mgs of suboxone. Well the wd's wernt bad I wasnt anxious at all. I have never had any history of anxiety at all. But this is a very hard time for me right now. well later on thrsday I felt my chest tighten on the sides of my ribs. Enough to feel mild respritory distress. But I also just put down my black lab. I held him while they did it and it was very hard. So I thought i was upset...anyhow I went in on friday and dosed again on 6 mgs of suboxone and within a few hours my chest tightened up worse to the point of pain, and i could feel my throat and airway swell. I panted like a dog for hours and was stressed and scared. Didnt go to er bc I didnt want to be treated like ????. I went in today and they think i am having anxiety...as far as side effects I had none besides those which i already described..no rash or swelling any where else. I need to be on suboxone as i start my second semester of nursing school on monday. they want to try again with the suboxone in december and just have me take methadone until december. But as with allergies each time i take it the reaction gets worse...i dont want to die for sure. I have no history of panic attacks or anxiety,,,i am a pretty level headed person , but the dr said this doesnt matter. she said a reaction like this is extremly rare and with no other side effects (rash) ect..doesnt believe it was adverse. So what do you all think...am i an idiot to try again..i am still feeling effects right now but they are not as bad as yesterday. And if i fall asleep i can finally breath normally...but i also noticed the symptoms came in cycles or relaxion..i would think it was over , and then it restarted but not as intence. Any info would help please!! I jst took two benadril just in case.. this is the only thing i was taken besides the sub.





    About 15% of all people who use suboxone react adversely to the naloxone in the suboxone. You should switch to subutex and I bet your sypmptoms would go away. I've seen this over and again for years. Your symptoms are not that uncommon for naloxone reactions even though your sub dr may tell you I am crazy. Try the subutex instead and you'll know. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22